Can a supplement be dangerous and cause Erectile dysfunction (ED)

Hello, I’m a 21year old male, and a few months back i took a “sex” pill which promised to increase stamina for a week. It worked, and i took it about 2 more times, but since then i have had trouble keeping an erection, as well as recovering after completion. I will attach a picture of the ingredients in the sex pill, please help. I have never had an issue with this prior to after taking this pill.

Age: 21
Male
Medications: None

I have side effects after taking tamsulosine?

I have side effects after taking tamsulosine. I took it because of urine retention. I had one box 2 years ago and still have major problems. Bigest is erectil disfunction, with pain in muscle im whole body, stuffy nose, constipation, noisiea… What can i do to improve my function? Can alfa agonists help? Have you heard of similar problem before? Can you help me somehow, because nobody can? A im healty in all diagnose..very depressed

Age: 34
Male
Medications: None

Is Sildenafil safe to take with Isentress, Norvir and Reyataz?

Hi. I’m presently on Isentress, Norvir and Reyataz for HIV and thinking of using sildenafil (A Viagra Alternative) to help with my ED problems. Is it safe to take both HIV meds and Sildenafil at the same time?

Age: 59
Male
Medications: Isentress, Norvir and Reyataz